# SDR AALA20000957

- Difficulty date: June 13, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N210AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49161
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833203
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 380 - ON SHORT FINAL DFW WITH GEAR HANDLE DOWN AND THREE GREEN LIGHTS INDICATED, NOSE GEAR LIGHT FLICKERED MOMENTARILY TO RED AND AURAL WARNING LANDING GEAR SOUNDED.  NLG INDICATOR ON CENER PEDESTAL INDICATED NLG DOWN AND LOCKED.  LANDED DFW WITHOUT INCIDENT.  REPLACED NOSE GEAR DOWN LOCK SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
